# SDR 20000406SH021

- Difficulty date: January 7, 2000
- Submitted: April 6, 2000
- Operation: General aviation
- Aircraft: N911LW
- Make and model: Bell 222
- Aircraft serial: 47520
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 222375022105
- Part serial: 035
- Condition: Fluctuates
- Location: Gas Producer
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INDICATOR SLOW TO COME UP.  FLUCTUATES AT 90 PERCENT.  REMOVED AND REPLACED.  (X)
